CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Sets of p-multiplicity in locally compact groups

I. G. Todorov ; Lyudmila Turowska (Institutionen för matematiska vetenskaper, matematik)
Studia Mathematica (0039-3223). Vol. 226 (2015), 1, p. 75-93.
[Artikel, refereegranskad vetenskaplig]

We initiate the study of sets of p-multiplicity in locally compact groups and their operator versions. We show that a closed subset E of a second countable locally compact group G is a set of p-multiplicity if and only if E* = {(s,t) : ts(-1) E ET is a set of operator p-multiplicity. We exhibit examples of sets of p-multiplicity, establish preservation properties for unions and direct products, and prove a p-version of the Stone-von Neumann Theorem.

Nyckelord: set of p-multiplicity, C*-algebra, Stone-von Neumann theorem



Denna post skapades 2015-09-11. Senast ändrad 2016-06-30.
CPL Pubid: 222286

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur